# SDR ASAA11410491

- Difficulty date: October 9, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 59,157 hours, 32,360 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 93090352
- Condition: Obstructed
- Location: Cabin Pressure
- Part time: 47,331 hours, 27,923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TEN MIN LVL AT 330 WHEN CABIN ALT WARN HORN SOUNDED.  CABIN PRESS AT 10 100 WENT TO STBY NO CHANGE EXECUTED EMER DESCENT FOLLOWED QRH WENT MANUAL CABIN CONTINUED TO RISE.  PASSING 18,000 OUTFLOW VALVE OPEN THEN CLOSE CABIN STOPPED AT 12,000 AND CNTRL REGAINED.  F/A'S REPORTED LOUD SQUEAL FROM AFT GALLEY DOORS.  A/C ARRIVED WITH AN INSULATION BLANKET STICKING OUT OF & MELTED TO AFT SURFACE OF OUTFLOW VALVE. MOVED BLANKET AND ACCOMPLISHED CABIN PRESSURE LEAK CHECK FAILED.  LEAKAGE WAS 80 SECONDS FROM 4 2.5 PSI REF MM 05 51 91 702 001. BOTH AFT GLY DOORS SEALED NORMALLY.  NO SQUEALS OR LEAKS NOTED DURING LEAK CHECK B.  REPLACED AFT OUTFLOW VALVE PRECAUTIONARY REF MM 21 31 11.
